# SDR SWAA2024112753522

- Difficulty date: October 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 AND RBL55 AT CENTER WING BOX 2024-672307<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE LOCATED BS663 BETWEEN RBL 5 AND RBL 65 AT CENTER WING BOX IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 111A1000 SHEET: 162 REV: - SEE INDIVIDUALS SIGN OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUALS SIGN OFF BELOW
